# SDR TWRA9641

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Alarm
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED UPPER DECK SMOKE ALARM SOUNDS INTERMITTENTLY WITH NO INDICATION OF SMOKE PRESENT.  DURING TROUBLESHOOTING, MAINTENANCE FOUND LOOSE CANNON PLUG CONNECTOR AT DETECTOR.  SECURED CONNECTOR, OK.  (M)
